# SDR SWAA001556

- Difficulty date: August 20, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 39,245 hours, 33,289 cycles
- Engine: Ge CFM56*
- Engine time: 33,825 hours, 28,700 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM56
- Part serial: 721151
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK, IN FLIGHT ENG SHUT-DOWN.  NR 2 ENG LOST OIL PRESS AND QTY.  INSP NR 2 RNG MAGNETIC CHIP DETECTORS, OIL SUPPLY AND SCAVANGE FILTERS, REINSTALLED GREAR BOX ACCESS PLATE, C/W POWER ASSURANCE.  OPS AND LEAK CHECK GOOD PER MM.
